Thread: Test e gyno, please read
11-26-2004, 02:53 PM #1Associate Member
- Join Date
- Aug 2004
Test e gyno, please read
I frontloaded 1gram of test e(for 2 weeks), I am doing 500mg a week, I am also doing 150mg tren EOD. I started getting gyno around week 1 1/2, so I thought it was the tren, did b6 600mg for a week, no luck. So now i am thinking it is the test(the frontload I've never done before didn't know how my body would react). Anyway, I used all of my remaining nolvadex yesterday, lumps seem to have reduced in size, but I cannot get anymore for 5 days. Can I wait that long and just superdose at 80mg a day until they go away? Now I know why they say use one steroid , cuz once the sides start coming its kinda hard to dianosed what exaclty is causing it. But I still cannot believe 1 1/2(test isnt even in your system for 2 weeks right? with full kick in time about 5 weeks) weeks in test e caused gyno? Which is why i was thinking it was the tren...
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)